# SDR YENA2025012700102

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,346 hours, 2,489 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 3043002
- Part serial: 3346
- Condition: Failed
- Location: 4005km
- Part time: 4,848 hours, 4,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1734, SFO-BOS. (ETOPS) 'PERFORMED APU CSS IAW A49-00-01A APU START SUCCESSFUL AFTER #1 ATTEMPT. APU AUTO SHUTDOWN AFTER RUNNING 8'23'; REMOVED AND REPLACED APU DIFFERENTIAL PRESSURE SENSOR 8071KM PER AMM 49-91-14. REMOVED AND REPLACED BOTH OIL FILTER ELEMENTS PER AMM 49-91-41 OPS TEST SATISFACTORY NO OIL LEAKS. REF ITEM 1 OF PAGE 4220035 (REMOVED AND REPLACED APU DIFFERENTIAL PRESSURE SENSOR 8070KM PER AMM 49-91-14. OPS TEST SATISFACTORY. NO LEAKS NOTED.) FOR SWITCH 8070KM.'
